# SDR DALA2021033001899

- Difficulty date: March 25, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 TWO FASTENERS SHOWN IN WC FIGURES WERE FOUND MISSING. CORRECTIVE ACTION: DRILLED HOLES IN FUSELAGE POSITION B12 LH SIDE AND K12 RH SIDE LOC. CIRCUMFERENTIAL JOINT BTW FR53.6 TO FR53.7 AND STGR-26 TO STGR-30 AS PER VARIATION AUTHORIZATION VA 99000. (1764665)
